# SDR CALA0400475

- Difficulty date: May 6, 2004
- Submitted: May 7, 2004
- Operation: Air carrier
- Aircraft: N14118
- Make and model: Boeing 757224
- Aircraft serial: 27560
- Aircraft time: 25,993 hours, 8,175 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Part number: 69455512
- Condition: Corroded
- Location: Threshold
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD CARGO DOOR CUTOUT LOWER SILL THRESHOLD FORWARD, SECOND, AND THIRD ATTACH FITTINGS AT LOWER FORWARD CORNER CORRODED.  THE FITTINGS WERE REMOVED AND REPLACED IAW SRM 51-40-02.
